# SDR 05FDEA01272

- Difficulty date: May 14, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727227
- Aircraft serial: 20979
- Aircraft time: 51,634 hours, 39,519 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Unit
- Part number: MFGMS9391130Z
- Part serial: MX140954C
- Condition: Leaking
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACTION INDICATORS SHOWED SPLIT FLAP  W/INBOARDS REMAINING AT 2 DEG W/FLAP UP.  AFTER RUNNING QRH AND INBOARDS GOING TO FULL UP, HYD A  SYSTEM INDICATED 0 QTY.  RAN QRH AGAIN W/ALTERNATE FLAPS SYSTEM AND MANUAL GEAR EXTENSION PROCEDURES.  WHEN ARRIVING AT A/C NOTICED HYD FLUID COMING FROM  LT WHEEL-WELL AREA, OPENED GEAR DOORS AND FLAP DRIVE MOTOR WAS DUMPING FLUID.  REMOVED AND REPLACED FLAP POWER UNIT HYDRAULIC  MOTOR IN ACCORDANCE WITH 727-200 MM REF NR 27-51-062-4.  SERVICED HYDRO, CYCLED FLAPS SEVERAL TIMES AND INDICATIONS FOLLOWED CORRECTLY.  OPS CHK  GOOD.  NO LEAKS NOTED.
